Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Cube like masses in stool covered with yellow, green mucus, blood membrane, left colon pain. Reason?

Hi, I am a 62 yr. old female. For last 4 months, I ve had half inch cube like masses in my stool . The cubes are covered with a yellow/green mucus membrane and now the mucus is covered with a bright red blood membrane. The mass floats. The inside of the cubes is a chalky substance much like a white tylenol tablet cut in half. I have sharp and constant pain in my left colon area after they pass. What is possible cause? My thought is that medications which I take in tablet form are not breaking down. Thank you for your expertise.
Asked On : Thu, 9 Aug 2012
Answers:  1 Views:  179
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern, this could due to intestinal infection or could be hard fecal material in both the condition nothing to worry this will be alright hope this information helps you take care and have nice day.
Answered: Sun, 30 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor